# SDR UHLA2013010900006

- Difficulty date: January 9, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000039
- Aircraft time: 21,052 hours, 13,782 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INDICATOR ON MFD STATUS PAGE SHOWS YELLOW X WHEN DOOR IS ARMED AND CLOSED.  REMOVED AND REPLACED L1 DOOR HARNESS IAW EMB SWPM 20-50-00.  OPS CHECK GOOD.
